Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Side Effects Cysts

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

... en-FYOO-vir-tide --> Brand Name: Fuzeon Other Name(s): DP 178, DP178, Enfuvirtida, Pentafuside, T 20, T-20, T20 Drug Class: Entry and Fusion Inhibitors Enfuvirtide, also known as Fuzeon or T-20, is a type of medicine called a fusion inhibitor. Fusion inhibitors work by blocking HIV from entering human cells. HIV/AIDS-Related
Ask the Experts

Clindamycin & HAART

Hi Dr. McGowan,Had a sebaceous cyst drained and ER doc put me on 300 mg of Clindamycin Hydrochloride. Is it safe to take with my HAART combination of Truvada, Norvir, and Reyataz? Thank you kind Sir!
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...for your question.There are no significant interactions between your HIV medications and clindamycin. Diarrhea is a common side effect of clindamycin. If your develop diarrhea make sure you speak to your doctor about it.Good luck,Joe Read more »

Mac and Cysts

Doc,Found out I had MAC as a side effect from my VL going from 850k to 9k in under two months. I started having some lymph swelling in the neck as they found that cysts had developed in the submandibular gland. It was swelling and causing severe...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...First of all, the occurence of an opportunistic infection of the type you describe shortly after starting effective therapy is quite common. This is called the Immune Reconstitution Inflammatory Syndrome. The best thing to do is to treat Read more »

Weight Gain

I and my wife are both positive. I have consistently had viral load less than 12000 and CD4 lowest ever has been 360 since testing positive in 2003. My wife, who most likely got infected from me progressed faster and is on Truvada and sustiva while...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...(low thyroid hormone, hormonal problems linked to her ovarian cysts, etc.) to psychological issues (depression) to medication side effects. Certainly optimizing her diet/nutrition and exercising regularly are excellent first steps. However, with... Read more »

Spinal Tap -prednisone, Benadryle and HIV meds

Hi-I think I was eather bitgtne or stung by something on my scalp , I have experianced the following symptomsd:first itchy scalp in 1 area, then heasd pain on riht side of head, then stiff neck on right side,facial numbness and tingling again on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Brief use of the benadryl and prednisone should be OK with your HIV meds. KH Read more »
Articles
The Well Project

Gynecological Problems

...regular basis. Several treatments are available for HPV, but they generally do not cure the disease, and some have significant side effects. These treatments also tend to be expensive, so it is important that people who have HPV discuss the pros... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A... Read more »
Connect With Others

Feeling effects of stigmatization towards HIV/AIDS

Posted by HIVstigmastudy
...Coping with HIV/AIDS: How the Perception of Stigmatization Affects Adherence to Medical Treatment and Disease Prognosis http://hivstigmastudy.webs.com/ Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
...http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
...(he's not exactally sure). We are both aware that his previous using caused damage, but I'm really getting concerned that his HIV status is kind of in like a faster process. He was diagnosed this past summer and his numbers are undetectable (from... Read more »